# SDR UPS99830504

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558241
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BATH TUB FITTING FS 280, LONG 33R TO 34R IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
